# SDR UALA2013040902363

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 63,727 hours, 23,861 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Control Unit
- Condition: Faulty
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

H2O POURING OUT FWD LAV INTO COCKPIT.   REMOVED AND REPLACED FLUSH CONTROL UNIT  REF AMM 38-31-12.  REMOVED AND REPLACED RINSE VALVE FWD LAV 'A'.  OPS AND LEAKS CHECK GOOD.  NO FURTHER CLEAN UP IS REQUIRED.
